# SDR TSAA0351143

- Difficulty date: May 5, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573744
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER 2 RIGHT WHILE REMOVING STRINGER CLIP.  CUTOUT DAMAGED STRINGER SECTION BETWEEN BS 360 AND BS 389.  FABRICATED NEW STRINGER SECTION, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-3, FIGURE 3.  (M)
